Stochastic control under progressive enlargement of filtrations and applications to multiple defaults risk management

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2010, 120 (9), pp.1795-1820
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00518134
Contributeur : Serena Benassù <>
Soumis le : jeudi 16 septembre 2010 - 15:36:37
Dernière modification le : jeudi 27 avril 2017 - 09:46:45

Identifiants

  • HAL Id : hal-00518134, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

H. Pham. Stochastic control under progressive enlargement of filtrations and applications to multiple defaults risk management. Stochastic Processes and their Applications, Elsevier, 2010, 120 (9), pp.1795-1820. 〈hal-00518134〉

Partager

Métriques

Consultations de la notice

39